Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I need help
Sep 28, 2011

I have been on 3 different HIV medication combos since June 2011. Atripla gave me hallucinations, I started Isentress and Truvada the day after I stopped Atripla and got all over body hives. 3 weeks later I started Reyataz +Norvir and Truvada. I stayed on those til August 31, 2011. My Dr. then dropped Norvir (night sweats, panic attacks and lost 20 lbs.)and upped my Reyataz to 400mg. It just got worse for me. I became jaundiced and insomnia set in. He dropped Reyataz to 200mg but it didn't help. Dr. took me off off everything until Nov. 01, 2011. He sayes he might put me back on Isentress since hives could have been from Atripla. Blood work from 8-18-11 showed that VL 110 and CD4 453 CD4% 28.3. The previous labs from June 2011 were VL 47,000 Cd4 550 CD4% 26. So meds were working. My questions are: should I get a new Dr.? Should I try to find a specialist? Are there others who seems to be allergic to multiple meds?

Response from Dr. Henry

Some patients are very unlucky with allergies and/or reactions to many medications--frustrating for patients and doctor. I do recommend generally seeing an HIV specialist in many/most situations particularly when more complicated situation like yours. KH



Previous
posible cure for hiv ???
Next
What could cause Stiff Ankles

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement